On the smoothness of conjugation of circle diffeomorphisms with rigid rotations

  • O. Yu. Teplins’kyi


We prove that any C3+β -smooth orientation-preserving circle diffeomorphism with rotation number from the Diophantine class Dδ , 0 < β < δ < 1, is C 2+β-δ -smoothly conjugate to the rigid rotation of the circle by appropriate angle.
How to Cite
Teplins’kyi, O. Y. “On the Smoothness of Conjugation of Circle Diffeomorphisms With Rigid Rotations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 2, Feb. 2008, pp. 268–282, https://umj.imath.kiev.ua/index.php/umj/article/view/3155.
Research articles